Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Errata: ``On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's'' [Trans. Amer. Math. Soc. 2 (1901), no. 3, 273-295; 1500569]

Author: W. F. Osgood
Journal: Trans. Amer. Math. Soc. 3 (1902), 500
MSC: Primary 49J05; Secondary 49K05
Original Article: Trans. Amer. Math. Soc. 2 (1901), 273-295.
MathSciNet review: 1500450
Full-text PDF Free Access

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05

Additional Information

PII: S 0002-9947(1902)1500450-9
Article copyright: © Copyright 1902 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia